Sold out

Product Info

What is Paralief for?

Paralief tablets contain the active ingredient paracetamol. Paracetamol is used to relieve pain and to lower temperature.

Paralief Paracetamol provides relief from:

  • Headaches
  • Musculoskeletal disorders
  • Period pain
  • Toothache
  • Colds and flu
  • The pain of osteoarthritis.
  • Fever

How To Use

Dosage:

  • Adults and children over 12 years: 1-2 tablets three to four times daily (A maximum of eight tablets daily should not be exceeded).
  • Children (6-12 years): ½-1 tablets three to four times daily (A maximum of four tablets daily should not be exceeded).
  • Children (under 6 years): Not recommended.

Delivery Info

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

  • Description
  • Related Products

Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

What is Paralief for?

Paralief tablets contain the active ingredient paracetamol. Paracetamol is used to relieve pain and to lower temperature.

Paralief Paracetamol provides relief from:

  • headaches
  • musculoskeletal disorders
  • period pain
  • toothache
  • colds and flu
  • the pain of osteoarthritis.
  • fever

Directions: For oral use.

Swallow tablets with water.

Dosage:

  • Adults and children over 12 years: 1-2 tablets three to four times daily (A maximum of eight tablets daily should not be exceeded).
  • Children (6-12 years): ½-1 tablets three to four times daily (A maximum of four tablets daily should not be exceeded).
  • Children (under 6 years): Not recommended.
  •  

What Paralief Tablets contains:

The active substance is paracetamol. Each tablet contains 500 mg paracetamol.

The other ingredients are: maize starch, pregelatinised maize starch, magnesium stearate and colloidal anhydrous silica..

Important Information

  • Contains Paracetamol
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Please read the enclosed leaflet carefully.
  • Consult your doctor if there is no improvement in 24 hours.
  • Do not exceed the stated dose.
  • Prolonged use without medical supervision may be harmful.
  • This product should only be used when clearly necessary.
  • Consult your doctor or pharmacist before taking this medicine if you are on any other medication.
  • Do not take any other paracetamol containing products.
  • Keep out of the reach of children.

Storage Instructions

  • Do not store above 25°C
  • Store in the original package.
  • Keep blisters in the outer carton.

See enclosed leaflet for further information

Sold out

Sold out

Sold out

Written by an anonymous user on

Customer Reviews
based on reviews
Write a Review
Write a Review
This is a required field
This is a required field
This is a required field
This is a required field
This is a required field
Cancel
Submit Review
There are no customer reviews yet.
Thank you for submitting your review. Once it is approved, your review will show up in the list of reviews.
Submitting your review failed. Please try again.